View Single Post
Old 05-29-2012, 09:29 AM   #1
lovineachday lovineachday is offline
Member
(female)
 
Join Date: Aug 2011
Location: Toronto, Ontario
Posts: 56
lovineachday HB Userlovineachday HB Userlovineachday HB Userlovineachday HB User
Question Nortriptyline/caffeine/decomp questions...

Hi guys... It's been a while since I've posted. I've been feeling great for months (VN almost two years ago that took a LONG time to get over).

My dr put me on nortriptyline about 6 weeks ago as a migraine preventative. Every two weeks I upped the dosage and am at 30mg nightly. It has helped a lot but the last couple of days I feel like I'm decompensating, along with ear pain and fullness in the same ear that has been damaged from the VN. It's so sudden and strange... I can't remember the last time I had a bout of decompensation. (Which I'm ultra grateful for, but just worried now...) Does anyone know if this drug can cause this? I've read some things online about this drug possibly being ototoxic but some things seem to say it's fine for the ears (which is what my pharmacist says).

The only other thing I can think of that could be a cause of this is that a couple weeks ago I started drinking Starbucks Grande Lattes (used to be Tall lattes. Grandes have twice the caffeine. I've gone back to tall). I sometimes get a little hormonal dizziness, which this could be, but if so, it is much worse than usual.

I would love to hear the thoughts of ANYONE. I am seeing my dr this afternoon and will share what she says, in case it is helpful to anyone else. Thanks so much for reading!